Open Access
Translator Disclaimer
June 2008 A length characterization of $*$-spread
Neil Epstein, Adela Vraciu
Osaka J. Math. 45(2): 445-456 (June 2008).

Abstract

The $*$-spread of an ideal is defined as the minimal number of generators of an ideal which is minimal with respect to having the same tight closure as the original ideal. We prove an asymptotic length formula for the $*$-spread.

Citation

Download Citation

Neil Epstein. Adela Vraciu. "A length characterization of $*$-spread." Osaka J. Math. 45 (2) 445 - 456, June 2008.

Information

Published: June 2008
First available in Project Euclid: 15 July 2008

zbMATH: 1145.13002
MathSciNet: MR2441949

Subjects:
Primary: 13A35

Rights: Copyright © 2008 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.45 • No. 2 • June 2008
Back to Top